# SDR SWIA202053690

- Difficulty date: October 13, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 14,012 hours, 7,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, AFT END OF THE CONNECTOR FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12 HAS A CRACKED SHEAR CLIP.  C-CHECK RO 10/26/2020.  REMOVED AND REPLACED CRACKED SHEAR CLIP AT COCKPIT FLOOR, FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12, REF SRM, AMM, CPM.
